# SDR UIEA2016072700641

- Difficulty date: July 25, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,958 hours, 23,114 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING STATUS MESSAGE FUEL QTY CHANNEL.  FQIS PROCESSOR BITE TEST CARRIED OUT IAW AMM 28-41-00, ALL TESTS PASSED, MESSAGE ERASED.
